# SDR 04FDEA02580

- Difficulty date: August 30, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 69,161 hours, 27,826 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Hinge
- Part number: AKC7011
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5240-80594 DOORS SERVICE TAILCONE PATIO DOOR HINGE REPAIR P/N AKC7011 (RHS).  COMPLIED WITH E/A/8-5240-80594.
